# SDR ABXA070326

- Difficulty date: September 19, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N955AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47619
- Aircraft time: 43,105 hours, 45,368 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S2914913M24000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO SEAT TRACK CRACKED STA 160 - 200 LEFT BUTT LINE 44.  REMOVED AND REPLACED SEAT TRACK FS 160 - 228 LEFT BUTT LINE 44.
